Nvidia GeForce GTX 1080 vs GTX 1070: What's the difference between GTX 1070 and GTX 1080? A price…
I keep getting the following message.
A small diagram of a globe with a red cross on the botton L/H corner followed by internet explorer cannot display the webpage
What you can try Diagnose Connection Problems
This appears at different times I can be in a website and when I click on a link this comes up I then go out of the website back in and no problem.It happens for no apparent reason.The internet must be up or I would not get into the site in the first place possible virus maybe.Any ideas
Hi northumbria61 here is another example I just clicked on your reply and this message appeared I clicked on the back arrow then clicked on your reply again and this time it was fine so then I clicked on the back arrow again then clicked on your reply and it appeared again it appears in the top left side of the screen.It is the same message you would get if your internet connection was down.
Try deleting your Browser history -
Start Internet Explorer.
Click the Safety button, and then click Delete Browsing History.
Select the check box next to each category of information you want to delete.
Select the Preserve Favorites website data check box if you do not want to delete the cookies and files associated with websites in your Favorites list.
Click Delete. (This could take awhile if you have a lot of files and history.)
Close Internet Explorer, start Internet Explorer again, and then try to access the Web page.
If you receive the same error message, go to the next method.
Use the Internet Explorer (No Add-ons) mode
- To do this, click Start, point to All Programs, point to Accessories, point to System Tools, and then click Internet Explorer (No Add-ons).
If this resolves the issue, follow these steps to isolate the browser add-on that is causing the issue: 1.Click Tools, and then click Internet Options. 2.Click the Programs tab, and then click Manage add-ons. 3.Click an add-on in the Name list, and then click Disable. 4.Repeat step 3 until you identify the add-on that is causing the issue.
This thread is now locked and can not be replied to.